# SDR 2008UALA0010

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 727B STRINGER CLIPS DAMAGED AT STRINGERS S19R & S20R DURING SKIN REPLACEMENT ACTIVITY.
